# SDR JJBA20210827058

- Difficulty date: August 17, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR CUTOUT FWD FRAME BOTTOM SECTION HAS CORROSION. CUTOUT DAMAGE SHEAR CLIP SECTION AT BAGGAGE DOOR LOWER FRAME 65, LOCATE AND DRILL NEW SHEAR CLIP. APPLIED ALODINE, PRIMER AND TOP COAT. INSTALLED NEW SHEAR CLIP SECTION.
